# SDR WVBA2001009

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N792FC
- Make and model: Piper PA-31-350
- Aircraft serial: 317552108
- Engine: Lyc TIO540J2BD
- System (JASC): 2140 · Heating System
- Part: Coil
- Part number: 93C31
- Condition: Inoperative
- Location: Heater
- Component: Ignition Unit, Electrosys, 17E243
- Component part number: 17E243
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FRONT HEATER INOPERATIVE.  IT WAS FOUND THAT THE COIL WAS INOPERATIVE ON THE IGNITION UNIT.  THE IGNITIONUNIT WAS REPLACED, OPS CHECKED GOOD.
